New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sharann
Veteran Member


Date Joined Sep 2005
Total Posts : 778
   Posted 2/3/2010 1:18 PM (GMT -7)   
New drug, anyone try it? I have bipolar and the doc put me on it with prozac. I can't sit still yet am very tired.
I am a Certified Doxie Lover(Weinerdogs)


Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 2/4/2010 6:39 AM (GMT -7)   
I hope Saphris works out for you.  I did not have a good experience with it, but I have had bad reactions to alot of meds.  It made me feel great for about a week or two, then I got manic, very manic, worse than when I was not taking any meds at all.  So PDoc increased dose and it sent me rapid cycling, had to stop it.  I did enjoy the fact that side effects were pretty minimal and I hope it works out for you.  I am bipolar 1, so I have hypomania/mania issues more than depression. 
 
Gem

Sharann
Veteran Member


Date Joined Sep 2005
Total Posts : 778
   Posted 2/5/2010 6:42 PM (GMT -7)   
Thanks. The drug made me crazy in 2 days. Horrid for me.
I am a Certified Doxie Lover(Weinerdogs)

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, January 17, 2017 12:24 PM (GMT -7)
There are a total of 2,755,528 posts in 303,265 threads.
View Active Threads


Who's Online
This forum has 152402 registered members. Please welcome our newest member, Janecb.
415 Guest(s), 23 Registered Member(s) are currently online.  Details
PeteZa, jars05, jnd06, blueberrymuffin, hateuc, Janecb, Jerry L., schoolpsych, Michael_T, Drez, Serenity Now, Girlie, SapphireBaby, Bstrong, DYank, CK, bdavis, worried_man, Nosila, downwithdisease, Tall Allen, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer